[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Re: [IPp] Problem with Emla Cream

Try washing the site area with dial liquid soap after wiping off the numbing
cream.  Good Luck
  Christina-- mom to Tyler,7 pumping cosmo, and Chase 9

On 8/8/03 10:41 AM, "Sandra Winkworth" <email @ redacted> wrote:

> My 9 year old daughter has been screaming terrilby with the insertion
> lately.  I started using the Emla Cream.  It does the job great as far as
> numbing, HOWEVER, this is causing another problem.  When I wipe and wash
> the cream off before insertion (and let it dry), the cream is making her
> skin too soft or moist.  When I do the insertion everything seems fine,
> however, the cannula is not inserting properly.  I can't tell that this
> has happened until her numbers are too high and remain high.  Then I
> remove the set and see the cannula was never inserted properly. What can
> help prevent this.  I DON'T want to stop using the Emla Cream.  However,
> this has happened to me the last 3 times I've used it.   Her numbers went
> high, she had ketones and I had to change her set with 2 hours (without
> the Emla cream). Would mastisol help???    Can you put down IV3000 BEFORE
> the insertion?  Does it help??   Can you use the Tegaderm to put down
> BEFORE insertion??  Any other ideas or suggestions I didn't mention??? I'm
> pretty much willing to try anything so as not to hear my daughters
> screams when I put the set in without the numbing cream!!   It seems to
> be getting worse! Thanks!
> ------------------------------------------------------------------------
> Protect your PC - Click here for McAfee.com VirusScan Online
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
for HELP or to subscribe/unsubscribe, contact: